









Buy anything from 5,000+ international stores. One checkout price. No surprise fees. Join 2M+ shoppers on Desertcart.
Desertcart purchases this item on your behalf and handles shipping, customs, and support to KUWAIT.
⚡ Triple power pain relief that keeps you unstoppable!
TIME-Cap Labs Extra Strength Caplets combine 250mg Acetaminophen, 250mg Aspirin, and 65mg Caffeine in a 200-count pack, delivering fast, reliable relief from migraines, headaches, muscle aches, and body pain. Manufactured in the USA with rigorous quality standards, these easy-to-swallow caplets offer a cost-effective, triple-action solution for busy professionals seeking dependable everyday pain management.








































| ASIN | B0CHRZ18PK |
| Best Sellers Rank | #27,530 in Health & Household ( See Top 100 in Health & Household ) #96 in Acetaminophen |
| Brand | TIME-CAP LABS, INC. |
| Brand Name | TIME-CAP LABS, INC. |
| Customer Reviews | 4.8 out of 5 stars 1,031 Reviews |
| Item Dimensions | 4.43 x 2.38 x 4.43 inches |
| Item Form | Caplet |
| Item Weight | 0.19 Kilograms |
| Item dimensions L x W x H | 4.43 x 2.38 x 4.43 inches |
| Manufacturer | TIME-CAP LABS, INC. |
| Model Number | TS0417-B700ML-M1690 |
| Number of Items | 1 |
| Product Benefits | Pain Relief |
| Specific Uses For Product | Arthritis, Backache, Cold, Muscular Aches, Toothache |
| UPC | 349483370201 |
| Unit Count | 200.0 Count |
I**S
Good purchase
Good value and works with my pain relief fir bad headaches
K**T
Alternative to Excedrin
They work just like Excedrin Extra Str. which is what I was looking for but its not longer made. Don't want that headache stuff. Just the pain reliever. This works the same. Just takes a little bit longer to kick in. But this is a great alternative to Excedrin
S**L
Headache Reliever
Good pain relief, good value
M**N
Super deal, works great!
Works just like the expensive name brand!
E**N
Good product
Product is as expected
T**Y
Fast Relief that Lasts
Pain relief during the evening hours helped me sleep longer.
B**W
Works great
Works just as well as the brand name!
B**Y
Why pay more? These are a great generic!
These are a great deal with the same active ingredients as Exced***. They work the same. Trust me, I have used a lot of Exced*** and off-brand options. These are the ones to buy if you're budget-conscious and need acetaminophen + aspirin + caffeine for your headaches and/or other pain. Same as store brands, name brands, and all the others just at a lower cost. Why pay more for the same ingredients?
Trustpilot
3 weeks ago
1 month ago